# SDR TWAA0017106

- Difficulty date: October 25, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 11 INCH LONG SECTION OF FLOOR SUPPORT CORRODED AT STA 200 BETWEEN RBL 44 AND RBL 56, JUST AFT OF SERVICE DOOR.  REMOVED OLD SUPPORT.  NEW SUPPORT MADE PER SPM 6-70-01 AND SRM 53-10-01.  INSTALLED PER SRM 51-30 P18.
